# SDR 2005UALA00808

- Difficulty date: August 12, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 31,154 hours, 3,887 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Part serial: NA
- Condition: Inoperative
- Location: Mid Lav
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP AT RT AFT MOST CROSS AISLE AND CROSS AISLE MID LAVS.  REPLACED LIGHT ASSY.
